`a`
Kinetic and Related Models (KRM)
 

Blowup of smooth solutions to the full compressible MHD system with compact density

Pages: 195 - 203, Volume 7, Issue 1, March 2014      doi:10.3934/krm.2014.7.195

 
       Abstract        References        Full Text (347.2K)       Related Articles       

Baoquan Yuan - School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, Henan, China (email)
Xiaokui Zhao - School of Mathematics and Information Science, Henan polytechnic University, Jiaozuo 454000, Henan, China (email)

Abstract: This paper studies the blowup of smooth solutions to the full compressible MHD system with zero resistivity on $\mathbb{R}^{d}$, $d\geq 1$. We obtain that the smooth solutions to the MHD system will blow up in finite time, if the initial density is compactly supported.

Keywords:  Full compressible MHD system, smooth solution, blowup.
Mathematics Subject Classification:  Primary: 35Q35; Secondary: 35B44, 76W05.

Received: July 2013;      Revised: September 2013;      Available Online: December 2013.

 References